Geometriae Dedicata

, Volume 35, Issue 1–3, pp 345–351 | Cite as

Appendix to elliptic genera, involutions, and homogeneous spin-manifolds by Friedrich Hirzebruch and Peter Slodowy

  • John G. Bliss
  • Robert V. Moody
  • Arturo Pianzola
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hirzebruch, F. and Slowdowy, P., ‘Elliptic genera, involutions, and homogeneous spin manifolds’, Geom. Dedicata 35 (1990), 309–343 (this issue).Google Scholar
  2. 2.
    Moody, R. V. and Patera, J., ‘Characters of elements of finite order in Lie groups’, SIAM J. Alg. Disc. Math. 5 (1984), 359–383.Google Scholar

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • John G. Bliss
    • 1
  • Robert V. Moody
    • 1
  • Arturo Pianzola
    • 1
  1. 1.Department of MathematicsUniversity of AlbertaEdmontonCanada

Personalised recommendations